Remicade..I hope I didn't mess up...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sarabella
New Member


Date Joined Jan 2007
Total Posts : 17
   Posted 11/2/2008 6:51 PM (GMT -6)   
redface  I've been having remicade for about two years. I decided to try to push my remicade infusions further apart and waited thirteen weeks since my last infusion. I started with symptoms about a week before my scheduled infusion and just hoped that after the infusion I'd feel ok. It's been two days and I still have D and gas. Do you think I messed up by waiting too long. Or can it take a few days after Remicade to get my body back in shape?

Lonie
Veteran Member


Date Joined Feb 2005
Total Posts : 6448
   Posted 11/3/2008 9:36 AM (GMT -6)   
Hi Sarabella, and welcome to HealingWell. I'm not sure if there would be a problem extending your time between infusions, but if you continue to have symptoms, make sure to get into your doc and let him know. He might be able to get you over the hump; sometimes rectal meds can help. Did you tell your doc that you were stretching out the infusion period? If not, you should tell him if there is a reason for it; that way he can help you prepare in case you start having symptoms in between. Again, welcome!

Carol

Remicade - will have my 25th infusion on November 26 
Vitamin B-12/Biotin, Probiotics
 
Co-Moderator for the UC Forum
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 11:27 PM (GMT -6)
There are a total of 3,004,970 posts in 329,182 threads.
View Active Threads


Who's Online
This forum has 161753 registered members. Please welcome our newest member, nguoivotinh1.
265 Guest(s), 10 Registered Member(s) are currently online.  Details
PDL17, pasayten, wednesday77, slapshot, searching1, InTheShop, oregonhay, Relentlesswill, CAdogsRus, rpgdancer